RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 1, Pages 68–69 (Mi faa1965)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Resolvent comparability of boundary problems for an operator Sturm–Liouville equation

M. L. Gorbachuk, V. A. Kutovoi


Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:1, 52–53

Bibliographic databases:

UDC: 517.937+5.37
Received: 15.07.1976

Citation: M. L. Gorbachuk, V. A. Kutovoi, “Resolvent comparability of boundary problems for an operator Sturm–Liouville equation”, Funktsional. Anal. i Prilozhen., 12:1 (1978), 68–69; Funct. Anal. Appl., 12:1 (1978), 52–53

Citation in format AMSBIB
\Bibitem{GorKut78}
\by M.~L.~Gorbachuk, V.~A.~Kutovoi
\paper Resolvent comparability of boundary problems for an operator Sturm--Liouville equation
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 1
\pages 68--69
\mathnet{http://mi.mathnet.ru/faa1965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493517}
\zmath{https://zbmath.org/?q=an:0385.47031|0405.47031}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 1
\pages 52--53
\crossref{https://doi.org/10.1007/BF01077566}


Linking options:
  • http://mi.mathnet.ru/eng/faa1965
  • http://mi.mathnet.ru/eng/faa/v12/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. L. Gorbachuk, V. A. Kutovoi, “Resolvent comparability of certain boundary-value problems”, Funct. Anal. Appl., 16:3 (1982), 199–201  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:159
    Full text:55
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020